Research Repository

Approaches in modelling long-term survival: An application to breast cancer

Perperoglou, A and Keramopoullos, A and van Houwelingen, HC (2007) 'Approaches in modelling long-term survival: An application to breast cancer.' Statistics in Medicine, 26 (13). 2666 - 2685. ISSN 0277-6715

Full text not available from this repository.

Abstract

Several modelling techniques have been proposed for non-proportional hazards. In this work we consider different models which can be classified into three wide categories: models with time-varying effects of the covariates; frailty models and cure rate models. We present those different extensions of the proportional hazards model on an application of 2433 breast cancer patients with a long follow-up. We comment on the differences and similarities among the models and evaluate their performance using survival and hazard plots, Brier scores and pseudo-observations. Copyright © 2006 John Wiley & Sons, Ltd.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Aris Perperoglou
Date Deposited: 06 Nov 2012 10:44
Last Modified: 17 Aug 2017 18:08
URI: http://repository.essex.ac.uk/id/eprint/3827

Actions (login required)

View Item View Item